Turkish Journal of Mathematics
Abstract
In this work the arbitrary order differential operator expression of the form \imath (u) = \frac{\partial u (t)}{\partial t^n}+Au(t), where A is a bounded normal operator in the Hilbert Space H is considered in the Hilbert Space of vector functions L_2(H(0,1)). This paper describes all normal boundary value problem for the indicated diferential expression in terms of abstnract boundary conditions and determines a connection with other typea of boundary value problems.
DOI
-
First Page
141
Last Page
151
Recommended Citation
MAKSUDOV, F. G. and ISMAILOV, Z. I. (1996) "NORMAL BOUNDARY VALUE PROBLEMS FOR DIFFERENTIAL EQUATIONS OF HIGHER ORDER," Turkish Journal of Mathematics: Vol. 20: No. 2, Article 1. Available at: https://journals.tubitak.gov.tr/math/vol20/iss2/1